

30th Anniversary Workshop

Preparing for the next 30 years supporting people with PWS and their families



Key dates



Online registration opens

On this date expect an email with details on how to register for the online event.

You need to be registered for the event in advance in order to pre-view videos for the workshop sessions and to create your personal profile.

Detailed instructions will be sent via email in the weeks leading up to the event.



Videos available to view

From this date all participants will have access to the videos created for the workshop.

Watch in your own time in the 2 weeks prior to the event.



30 August

Workshop Day 1

Includes:

- Developments in the understanding of Prader-Willi syndrome over the last 30 years
- Global inequalities
- Emerging research and practice

See the full agenda below

Workshop Day 2

Includes:

- Meeting needs and challenging global inequality
- Planning for the future
- Networking

See the full agenda below



Films to watch before the

session

Session 1: Setting the Scene 1 hour: 3pm - 4pm UK time

	session:
 To focus on: a) Developments in the understanding of PWS and developments in IPWSO over the past 30 years b) Global inequalities in knowledge, services and supports for people with PWS and their families Discussion points: What do you consider the most important advances in the last 30 years? Are these advances universally available and, if not what can and should IPWSO and others do to help reduce these global inequalities? Overall, what do you consider the top developments you would most like to see for people with PWS and their families globally in the next 30 years? 	 How IPWSO Began Prader-Willi Syndrome: Milestones from the last 30 Years Raising a Child with Prader-Willi Syndrome
15 minuto broak: Ann. A:15nm LIK time	

15-minute break: 4pm - 4:15pm UK time

Session 2: Research Part A 1 hour: 4:15pm - 5:15pm UK time	Films to watch before the session:
To focus on: Emerging research and gaps in research	4. Prader-Willi Syndrome Around
Discussion points:1. What do you consider the top priorities for research in the next 30 years?2. What do you consider the top challenges for research?3. Should IPWSO contribute to these research initiatives and if yes, how?	the World 5. Learning from People with Prader-Willi Syndrome 6. Research Updates July 2021
15-minute break: 5:15pm - 5:30pm UK time	
Session 3: Research Part B 1 hour: 5:30pm – 6:30pm UK time To focus on:	Films to watch before the session:
Emerging research and practice and challenges in the development of evidence-based practice Discussion points:	 Emerging Clinical Research and Practice in Prader-Willi Syndrome
1. What do you consider the top priorities in terms of	8. Emerging Social Care Research

- What do you consider the top priorities in terms of developing and promoting evidence-based practice in the next 30 years?
- 2. What do you consider the top challenges in terms of developing and promoting evidence-based practice?
- 3. Should IPWSO contribute to developing and promoting evidence-based practice and if yes, how?

Workshop Day 1 ends 6:30pm UK time

Instructions on where to find and view all films will be sent via email on 15 August.

and Practice in Prader-Willi

Mental Health Research and

9. Emerging Behaviour and

Practice in Prader-Willi

Syndrome

Syndrome



Session 4: Meeting Needs and Challenging Global Films to watch before the Inequality 1 hour: 3pm - 4pm UK time session: To focus on: The role of IPWSO, PWS Associations and advocacy in challenging national and global inequalities. 10. The Role of Prader-Willi **Discussion points:** Syndrome Associations 1. What are our responsibilities to underserved families and communities within our own countries and 11. The Role of Advocacy in Helping around the world? People with Prader-Willi 2. How should IPWSO fulfil its responsibilities towards Syndrome and their Families underserved families and communities around the world?

15-minute break: 4pm - 4:15pm UK time

Session 5: Planning for the Future 90 minutes: 4:15pm - 5:45pm UK time

To focus on:

Strengthening the Global PWS Community

Discussion points:

- 1. What do you consider the top strengths of the international PWS community?
- 2. What do you consider the top challenges facing the international PWS community in the next 30 years?
- 3. What part can we all play in helping improve the lives of people with PWS around the world?

Session 6: Networking From 5:45pm UK time

*Following the workshop, we will share conclusions, once prepared, with all participants via email.

This event has been made possible by a grant from Novo Nordisk for the purpose of scientific exchange between patients, caregivers and Health Care Providers. The event may not involve promotion of any pharmaceutical product.



For almost 100 years, Novo Nordisk has been translating the unmet medical needs of people living with a serious chronic disease into innovative medicines and delivery systems, such as insulin pens. Novo Nordisk's treatments today are benefiting millions of people living with diabetes, obesity, and rare blood and endocrine diseases. Novo Nordisk prides itself on discovering and developing innovative biological medicines and making them accessible to patients throughout the world.